# SDR A6WA202103087705

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS449.85+.5 LBL43.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON PRESSURE FLOOR ANGLE AT FS449.85+.5, LBL43. PERFORMED HFEC WITH NO INDICATION. PERFORMED UT THICKNESS CHECK, FOUND TO BE WITH IN LIMITS REF REO- 601R-53-41-2884 REV -- DATED 2021-03-05
